# SDR DALA2022062004292

- Difficulty date: June 16, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 89,316 hours, 19,264 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Tank
- Condition: Full
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1707 -DIV- TO CDG DUE TO LAV SYS 1 AND 2 INOP. CORRECTIVE ACTION: CDG RAMP VERIFIED WASTE TANKS WERE FULL CAUSING SYSTEM SHUT DOWN. WASTE SYSTEMS SERVICED AND FLIGHT CONTINUED TO MXP. (6603237)
